MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; BATH SAFETY

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; BATH SAFETY
Model Number BRTL12606-AST
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 08/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bath bench.The end-user is unwilling to return the device.We will be unable to evaluate for root cause.End-user was sitting on the device in the shower.It cracked and she fell.Emts and fire department personnel had to assist her in getting up.She did not seek medical attention.She was sore and bruised after incident.End-user hit her head on the shower.She had a bump on her head.We are filing this report in an overabundance of caution due to the head injury.

Brand Name
DRIVE
Common Device Name
BATH SAFETY
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD
west of tanjialing road
yuyao zhejiang,
31540 8
CH  315408
MDR Report Key9447907
Report Number2438477-2019-00081
Device Sequence Number11322247
Product Code ILS
UDI-Device Identifier00822383927305
UDI-Public822383927305
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2019
Report Date (Section F) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBRTL12606-AST
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/23/2019
Event Location Home
Date Report to Manufacturer12/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight113
Date Report Sent to FDA12/10/2019